# SDR DALA1138570627

- Difficulty date: May 17, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod End
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE CARRIER SNUBBER RODEND CORRODED.   REPLACED ROD END AT SAA ON N/R CARD 188054.
